# SDR 07FDEA02511

- Difficulty date: July 18, 2007
- Submitted: July 18, 2007
- Operation: Air carrier
- Aircraft: N481FE
- Make and model: Boeing 727227
- Aircraft serial: 21463
- Aircraft time: 43,378 hours, 27,803 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 6515922
- Condition: Cracked
- Location: Zone 800
- Part time: 43,378 hours, 27,803 cycles
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

GALLEY DOOR (R-1) CUTOUT UPPER FWD SIDE STATION 380 FRAME CRACKED ON FORWARD SIDE BETWEEN STR 7R AND 8R.  REMOVED FASTENERS IN DAMAGED AREA, CUTOUT DAMAGE, NDT VERIFIED NO DEFECTS.  FABRICATED STRAP AND FILLER, TREATED, PRIMED REPAIR PARTS.  INSTALLED REPAIR PARTS REF EA NR 7-5310-113937, SRM 51-30-2.
